Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Graph decompositions in projective geometries

Title data

Buratti, Marco ; Naki´c, Anamari ; Wassermann, Alfred:
Graph decompositions in projective geometries.
In: Journal of Combinatorial Designs. Vol. 29 (March 2021) Issue 3 . - pp. 141-174.
ISSN 1520-6610
DOI: https://doi.org/10.1002/jcd.21761

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics and Didactics > Chair Mathematics and Didactics - Univ.-Prof. Dr. Volker Ulm
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 29 Jan 2021 11:46
Last Modified: 29 Jan 2021 11:46
URI: https://eref.uni-bayreuth.de/id/eprint/62475